# SDR USAA2012013000014

- Difficulty date: January 15, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 ECJ
- Aircraft serial: 19000062
- Aircraft time: 10,635 hours, 8,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066796001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT ANGLE AT FR86, -Z490, -Y700.  REPLACED FLOOR SUPPORT ANGLE AT FR86, -Z490, -Y700 IAW E190 SRM 51-41-01, 51-21-01 AND EMBRAER DRAWING 17065600-445.
